# SDR 2013FA0000488

- Difficulty date: October 11, 2012
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N264PA
- Make and model: Beech B100
- Aircraft serial: BE86
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Bolt
- Part number: 908200121
- Condition: Sheared
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED THAT WHILE PERFORMING MX ON THE AIR CONDITIONING SYS 1 OF THE NLG UPPER ATTACH BOLTS WAS FOUND TO BE SHEARED.  BOTH LT AND RT BOLTS WERE REPLACED WITH NEW BOLTS.
